# SDR AALA20030441

- Difficulty date: April 10, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT L2 DOOR INOPERATIVE.  ADJUSTED EMERGENCY EXIT LIGHT WING NUT ON ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
